# SDR UALA2010042801407

- Difficulty date: April 27, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 53,857 hours, 19,960 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM1810
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3SV EMERGENCY LIGHT TEST DISPLAYED *EXT LOAD EMER R*.  T/S TO INOP OVERWING LAMP IN AFT LIGHT, FWD LAMP.  RELAMPED WITH BULB AND SYS TEST OK FROM PTP PANEL, REF 3SV FORM.
